# SDR AALA202112065887

- Difficulty date: December 3, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A300*
- Aircraft serial: 3924
- Aircraft time: 42,601 hours, 15,451 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CREW REPORTS R2 DOOR SLIDE PRESSURE LOW. SERVICED R2 DOOR ASSIST BOTTLE PER AMM 52-10-00.
